Swaminathan Anbhu
Swaminathan Anbhu
iitr.ac.in üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On subclasses of uniformly convex functions and corresponding class of starlike functions
R Bharati, R Parvatham, A Swaminathan
Tamkang Journal of Mathematics 28, 17-32, 1997
2041997
Geometric properties of generalized Bessel functions
SR Mondal, A Swaminathan
Bull. Malays. Math. Sci. Soc.(2) 35 (1), 179-194, 2012
642012
Certain sufficiency conditions on Gaussian hypergeometric functions
A Swaminathan
J. Inequal. Pure Appl. Math 5 (4), 1-10, 2004
452004
Starlikeness of integral transforms and duality
RM Ali, AO Badghaish, V Ravichandran, A Swaminathan
Journal of Mathematical Analysis and Applications 385 (2), 808-822, 2012
312012
A unified class of k-uniformly convex functions defined by the Dziok–Srivastava linear operator
C Ramachandran, TN Shanmugam, HM Srivastava, A Swaminathan
Applied mathematics and computation 190 (2), 1627-1636, 2007
282007
Close-to-convexity properties of basic hypergeometric functions using their Taylor coefficients
K Raghavendar, A Swaminathan
J. Math. Appl 35, 53-67, 2012
272012
Hypergeometric functions in the parabolic domain
A Swaminathan
Tamsui Oxford Journal of Mathematical Sciences 20 (1), 1, 2004
232004
A third-order differential equation and starlikeness of a double integral operator
RM Ali, SK Lee, KG Subramanian, A Swaminathan
Abstract and Applied Analysis 2011, 2011
222011
Sufficient conditions for hypergeometric functions to be in a certain class of analytic functions
A Swaminathan
Computers & mathematics with applications 59 (4), 1578-1583, 2010
172010
Para-orthogonal polynomials on the unit circle satisfying three term recurrence formulas
CF Bracciali, AS Ranga, A Swaminathan
Applied Numerical Mathematics 109, 19-40, 2016
142016
On the positivity of certain trigonometric sums and their applications
SR Mondal, A Swaminathan
Computers & Mathematics with Applications 62 (10), 3871-3883, 2011
142011
Mapping properties of basic hypergeometric functions
Á Baricz, A Swaminathan
Journal of Classical Analysis 5 (2), 115-128, 2014
132014
New subclass of hypergeometric meromorphic functions
F Ghanim, M Darus, A Swaminathan
Far East Journal of Mathematical Sciences, 2009
122009
Integral transforms of functions to be in a class of analytic functions using duality techniques
S Devi, A Swaminathan
Journal of Complex Analysis 2014, 2014
112014
Fractional integration of generalized Bessel function of the first kind
P Malik, SR Mondal, A Swaminathan
International Design Engineering Technical Conferences and Computers and …, 2011
112011
Interlacing properties and bounds for zeros of hypergeometric and little q-Jacobi polynomials
P Gochhayat, K Jordaan, K Raghavendar, A Swaminathan
The Ramanujan Journal 40 (1), 45-62, 2016
102016
Turán type inequalities for q-hypergeometric functions
A Baricz, K Raghavendar, A Swaminathan
Journal of Approximation Theory 168, 69-79, 2013
102013
Stable Functions and Extension of Vietoris’ Theorem
SR Mondal, A Swaminathan
Results in Mathematics 62 (1), 33-51, 2012
102012
Starlike and convex functions associated with a nephroid domain
LA Wani, A Swaminathan
Bulletin of the Malaysian Mathematical Sciences Society, 1-26, 2020
92020
Geometric properties of generalized polylogarithm
SR Mondal, A Swaminathan
Integral Transforms and Special Functions 21 (9), 691-701, 2010
92010
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20